# SDR N93A04072007

- Difficulty date: July 4, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N506QS
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 623
- Aircraft time: 6,989 hours, 2,454 cycles
- Engine: Rroyce BR700710A110
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Part number: 716483
- Part serial: 0144
- Condition: Unknown
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE STEERING INOPERATIVE.
